# SDR 95ZZZX704

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Light Socket
- Part number: 82410315001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3318 - ON APPROACH, LT MAIN GEAR DOWN INDICATION LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  THE CREW CYCLED GEAR UNTIL A DOWN AND LOCKED INDICATION WAS RECEIVED.  ALSO, THE ALTERNATE NOSE GEAR GREEN LIGHT WAS INOP.  MAINTENANCE REPLACED LT UPLOCK ACTUATOR, PN 10800-113, WHICH HAD AN INTERNAL FAULT, AND THE LANDING GEAR EMERGENCY DOWNLOCK INDICATOR LIGHT SOCKET, PN 82410315-001, THAT HAD AN INTERNAL FAULT WITH THE SOCKET.  SYSTEMS OPERATED SATISFACTORILY DURING A TEST FLIGHT.  REFERENCE CONTROL NR MALA954267.
